Galpharm Cold & Flu Max Strength 16 Capsules

Galpharm Cold & Flu Max Strength 16 Capsules

  • £2.00
    Unit price per 
Tax included. Shipping calculated at checkout.


For the relief of the symptoms of colds and flu, including aches and pains, sore throat, headache, fatigue and drowsiness, nasal congestion (blocked nose) and feverishness.
Preparation and Usage
Please read the enclosed leaflet which provides more information about this product.
Instructions
Swallow whole with water. Do not chew.
DOSAGE
Adults and children over 12 years of age:
2 capsules every 4 hours as required.
Do  not take more than 8 capsules (4 doses) in any 24 hour period.
Do not give to children under 12 years

Other Information
Full Product Name:
Max Strength Cold & Flu Capsules

Safety Warning:
Warnings
Do not exceed the stated dose.
If symptoms persist consult your doctor.

Contains Paracetamol.
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not use capsules after the date shown on the pack.
Keep all medicines out of the reach and sight of children.

Essentio Price £2.00 for each pack of 16 Capsules

Minimum Order £10.00 - Free Delivery within 24 hrs to 36 hrs